Access count of this item: 101

Files in This Item:
File Description SizeFormat 
1455-5.pdf1.33 MBAdobe PDFView/Open
Title: The Path-Connectivity of Wavelets and Frame Wavelets (Banach and function spaces and their application)
Authors: Dai, Xingde
Diao, Yuanan
Issue Date: Nov-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1455
Start page: 36
End page: 48
Appears in Collections:Banach and function spaces and their application

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.